# SDR USAA2012060600001

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 38,236 hours, 11,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMS - ROW 12 EMERGENCY LIGHTING COMING OUT OF FLOOR BRACKET.  FASTENED BRACKET.
